# SDR HEED9537

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2121 · Air Distribution Fan
- Part: Tube Assy
- Part number: 222066605101
- Condition: Damaged
- Location: Vent
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE SMASHED. ORDERED NEW PART
